# SDR DALA2023121810331

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 14,353 hours, 6,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3083 DURING CCK OF EMERGENCY LIGHTS OF SCHEDULED PARTS CHANGE OF L1 DOOR SLIDE FAILED CCK OF 10WL. CORRECTIVE ACTION: R/R EPSU PER A321 AMM 33-51. OK FOR SERVICE. (4259274)
